# SDR IPXA2020081258988

- Difficulty date: July 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: AJC728321
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LH FWD #2 ENG PICKLE BARREL SUPPORT STRUTURE INSIDE ACCESS PANEL #361EL HAS CORROSION ON AFT ANGLE SUPPORT.REPLACED CORRODED ANGLE SUPPORT AT #2 ENG PICKLE BARREL INSIDE PANEL 361EL IAW SRM 51-33-01. (MINOR)
